# SDR CA070918007

- Difficulty date: September 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 695A
- Aircraft time: 6,474 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R306382F7
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 26009121
- Condition: Cracked
- Location: Nacelle
- Part time: 6,654 hours
- Component: Nacelle, Aerocd
- Component part number: 2609121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WINTER MAINTENANCE, REAR NACELLE BULKHEAD FOUND CRACKED IN THE RADIUS.  BULKHEAD TO BE REPLACED. (TC NR 20070918007)
